# SDR NSVA200600184

- Difficulty date: October 24, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N124CJ
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Aircraft time: 26,375 hours, 36,676 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210410
- Condition: Malfunctioned
- Location: Lt Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT TORQUE INDICATOR INNACURATE WHEN CHANGING POWER.  REMOVED AND REPLACED LEFT PROP GOV PN 8210-410 IAW 61-20-02, OPS CHECK GOOD.
